Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016 (2016), Article ID 9304371, 8 pages
http://dx.doi.org/10.1155/2016/9304371
Research Article

A Banach Space Regularization Approach for Multifrequency Microwave Imaging

1Department of Mathematics, University of Genoa, Via Dodecaneso 35, 16146 Genova, Italy
2Department of Electrical, Electronic, Telecommunications Engineering, and Naval Architecture, University of Genoa, Via Opera Pia 11A, 16145 Genova, Italy

Received 15 October 2015; Accepted 24 February 2016

Academic Editor: Ahmed T. Mobashsher

Copyright © 2016 Claudio Estatico et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claudio Estatico, Alessandro Fedeli, Matteo Pastorino, and Andrea Randazzo, “A Banach Space Regularization Approach for Multifrequency Microwave Imaging,” International Journal of Antennas and Propagation, vol. 2016, Article ID 9304371, 8 pages, 2016. doi:10.1155/2016/9304371